# SDR SWAA2018042721431

- Difficulty date: April 26, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 56,855 hours, 21,947 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: A5A3307
- Part serial: BNG8046
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE OUT OF POSITION.  R & R THE SLIDE ASSY IAW MM.
